Three solutions for pertubed Dirichilet problem

Giuseppe Rao, Giuseppe Cordaro

Risultato della ricerca: Article

Abstract

\begin{abstract} In this paper we prove the existence of at least three distinct solutions to the following perturbed Dirichlet problem \begin{displaymath} \left\{ \begin{array}{ll} -\Delta u= f(x,u)+\lambda g(x,u) & \mbox{in\ } \Omega\\ u=0 & \mbox{on\ } \partial \Omega, \end{array}\right. \end{displaymath} where $\Omega\subset\mathbb{R}^N$ is an open bounded set with smooth boundary $\partial \Omega$ and $\lambda\in \mathbb{R}$. Under very mild conditions on $g$ and some assumptions on the behaviour of the potential of $f$ at $0$ and $+\infty$, our result assures the existence of at least three distinct solutions to the above problem for $\lambda$ small enough. Moreover such solutions belong to a ball of the space $W_0^{1,2}(\Omega)$ centered in the origin and with radius not dependent on $\lambda$. \end{abstract}
Lingua originaleEnglish
pagine (da-a)3879-3883
RivistaNONLINEAR ANALYSIS
Volume68
Stato di pubblicazionePublished - 2008

Fingerprint

Three Solutions
Distinct
Partial
Bounded Set
Open set
Dirichlet Problem
Ball
Radius
Subset
Dependent

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics
  • Analysis

Cita questo

Three solutions for pertubed Dirichilet problem. / Rao, Giuseppe; Cordaro, Giuseppe.

In: NONLINEAR ANALYSIS, Vol. 68, 2008, pag. 3879-3883.

Risultato della ricerca: Article

Rao, G & Cordaro, G 2008, 'Three solutions for pertubed Dirichilet problem', NONLINEAR ANALYSIS, vol. 68, pagg. 3879-3883.
Rao, Giuseppe ; Cordaro, Giuseppe. / Three solutions for pertubed Dirichilet problem. In: NONLINEAR ANALYSIS. 2008 ; Vol. 68. pagg. 3879-3883.
@article{7d67c744902d44e9b5157fbc97db1a53,
title = "Three solutions for pertubed Dirichilet problem",
abstract = "\begin{abstract} In this paper we prove the existence of at least three distinct solutions to the following perturbed Dirichlet problem \begin{displaymath} \left\{ \begin{array}{ll} -\Delta u= f(x,u)+\lambda g(x,u) & \mbox{in\ } \Omega\\ u=0 & \mbox{on\ } \partial \Omega, \end{array}\right. \end{displaymath} where $\Omega\subset\mathbb{R}^N$ is an open bounded set with smooth boundary $\partial \Omega$ and $\lambda\in \mathbb{R}$. Under very mild conditions on $g$ and some assumptions on the behaviour of the potential of $f$ at $0$ and $+\infty$, our result assures the existence of at least three distinct solutions to the above problem for $\lambda$ small enough. Moreover such solutions belong to a ball of the space $W_0^{1,2}(\Omega)$ centered in the origin and with radius not dependent on $\lambda$. \end{abstract}",
author = "Giuseppe Rao and Giuseppe Cordaro",
year = "2008",
language = "English",
volume = "68",
pages = "3879--3883",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Ltd",

}

TY - JOUR

T1 - Three solutions for pertubed Dirichilet problem

AU - Rao, Giuseppe

AU - Cordaro, Giuseppe

PY - 2008

Y1 - 2008

N2 - \begin{abstract} In this paper we prove the existence of at least three distinct solutions to the following perturbed Dirichlet problem \begin{displaymath} \left\{ \begin{array}{ll} -\Delta u= f(x,u)+\lambda g(x,u) & \mbox{in\ } \Omega\\ u=0 & \mbox{on\ } \partial \Omega, \end{array}\right. \end{displaymath} where $\Omega\subset\mathbb{R}^N$ is an open bounded set with smooth boundary $\partial \Omega$ and $\lambda\in \mathbb{R}$. Under very mild conditions on $g$ and some assumptions on the behaviour of the potential of $f$ at $0$ and $+\infty$, our result assures the existence of at least three distinct solutions to the above problem for $\lambda$ small enough. Moreover such solutions belong to a ball of the space $W_0^{1,2}(\Omega)$ centered in the origin and with radius not dependent on $\lambda$. \end{abstract}

AB - \begin{abstract} In this paper we prove the existence of at least three distinct solutions to the following perturbed Dirichlet problem \begin{displaymath} \left\{ \begin{array}{ll} -\Delta u= f(x,u)+\lambda g(x,u) & \mbox{in\ } \Omega\\ u=0 & \mbox{on\ } \partial \Omega, \end{array}\right. \end{displaymath} where $\Omega\subset\mathbb{R}^N$ is an open bounded set with smooth boundary $\partial \Omega$ and $\lambda\in \mathbb{R}$. Under very mild conditions on $g$ and some assumptions on the behaviour of the potential of $f$ at $0$ and $+\infty$, our result assures the existence of at least three distinct solutions to the above problem for $\lambda$ small enough. Moreover such solutions belong to a ball of the space $W_0^{1,2}(\Omega)$ centered in the origin and with radius not dependent on $\lambda$. \end{abstract}

UR - http://hdl.handle.net/10447/6759

M3 - Article

VL - 68

SP - 3879

EP - 3883

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

ER -